:: Volume 2, Issue 2 (4-2016) ::
2016, 2(2): 65-80 Back to browse issues page
Using operational matrix for numerical solution of fractional differential equations
F Mirzaee, E. Hadadian nejad yosofi
Abstract:   (3706 Views)

In this article, we have discussed a new application of modification of hat functions on nonlinear multi-order fractional differential equations. The operational matrix of fractional integration is derived and used to transform the main equation to a system of algebraic equations. The method provides the solution in the form of a rapidly convergent series. Furthermore, error analysis of the proposed method is provided under several mild conditions. Three numerical examples are given to show the efficiency and accuracy of the method. Illustrative examples are included to demonstrate the validity, efficiency, and applicability of the method.

Keywords: Modification of hat functions, Fractional differential equations, Operational matrices, Fractional calculus, Caputo derivative
Full-Text [PDF 1243 kb]   (6230 Downloads)    
Type of Study: S | Subject: alg
Received: 2017/01/16 | Revised: 2017/09/13 | Accepted: 2017/01/16 | Published: 2017/01/16 | ePublished: 2017/01/16

XML   Persian Abstract   Print

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Volume 2, Issue 2 (4-2016) Back to browse issues page